Jump to content

Insomia inbetween days of hours of sleep and no energy


[se...]

Recommended Posts

Greetings,

 

Has anyone experience days totally lost due to long sleeps.  I am tapered to two .5 mg klonopin from four a day.  Long time (1996) user of various benzos.  No anxiety but I did have some a few days ago when I was trying to push the taper.  (Not by choice but by prescriber's misinterpretation.) 

 

I slept approximately 15 hours today.  Doesn't really make sense to me.  Unless it has to do with levels of sleep.  Unfortunately, I am all messed.

 

Any suggestions?

Link to comment
Share on other sites

Nothing seems to surprise me anymore when it comes to benzos and their strange withdrawals.  You would think that you would only sleep excessive amounts of time if you updosed, not cut.  However, I have noticed that some people who were on high doses of valium and had trouble sleeping ended up sleeping a lot when they cut down to a certain point.  I remember reading a post where someone was on over 40 mgs of valium and had insomnia problems.. but by the time she got down under 20 mgs her problem was sleeping too much.

 

I myself found that I started sleeping more once I got off of klonopin.  It is a possibility that the klonopin is antagonizing your sleep cycle. It is also possible that this is just a short term withdrawal effect and within the next couple of days you could be having insomnia issues.

 

Don't really have any suggestions other than for you to not attempt any major cuts from here on out.  Slow and steady is the way to go  ;)

Link to comment
Share on other sites

×
×
  • Create New...